# SDR DL72S954644

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Passenger Door
- Condition: Bent
- Location: Fwd Entry
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC LOG ITEM Z60966002 RT CORNER OF FORWARD ENTRY DOOR IS BENT UP.  REPAIRED PER MM 52-11-01 FIG 804.
